# SDR ASOA201100953

- Difficulty date: May 12, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD END OF FRAME FS 349.0 IS CORRODED.  BLENDED FRAME, ORIGINAL MAT'L .063.  REMOVED .003.  REMAINING MAT'L .060,  WITHIN SERVICABLE LIMITS IAW SRM 51-12-00.  MAJOR REPAIR.
